MathSciNet Relay Station
MathSciNet bibliographic data
MR2022366 42B25 (42B15)
Pradolini, Gladis; Salinas, Oscar Maximal operators on spaces of homogeneous type. Proc. Amer. Math. Soc. 132 (2004), no. 2, 435–441.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement